Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I only ever get acne when I am on birth control. When I go off of it my face completely clears up no bumps anywhere. But since I have an IUD I cannot seem to escape it now. Apparently, I am very sensitive to the progesterone. Ahywho, I started taking this med about a week and a half ago and it has been great for me. Ive noticed that my skin has become less oily. I still have some oiliness, but I feel that gradually it will start to become less of an issue for me and the makeup I wear.

I have had no real side effects except for slight head aches and having to urinate more than usual. Outside of that I have had no problem with the med. The only thing that really makes me a little weary is the build up of potassium in my system. It suggested that the doc check your potassium levels once a month. Has anyone heard of this before?

Time will tell if this med really works long term.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×